2 doctors weighed in:
What should I expect on my third cycle of ifosfamide and etoposide?
2 doctors weighed in

Dr. Martin Rubenstein
Internal Medicine - Hematology & Oncology
1 doctor agrees
In brief: Same as before.
There shouldn't be much difference in terms of symptoms from one cycle to the next.
It is possible that your bone marrow may rebound more slowly after multiple cycles of treatment, and that can cause lower blood counts, but otherwise the symptoms and side effects should be similar to your prior 2 cycles.

In brief: Same as before.
There shouldn't be much difference in terms of symptoms from one cycle to the next.
It is possible that your bone marrow may rebound more slowly after multiple cycles of treatment, and that can cause lower blood counts, but otherwise the symptoms and side effects should be similar to your prior 2 cycles.
Dr. Martin Rubenstein
Dr. Martin Rubenstein
Thank
Read more answers from doctors